Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    cuban1983 is offline Junior Member
    Join Date
    May 2003
    Location
    Miami
    Posts
    101

    Test and EQ ....GYNO

    Whats up brethren....
    im taking 500wk of Test E from QV and 400mg/wk of EQ also QV. I also take .5mg of liqua-dex and 40mg a day of nolvadex . I am about to start wk 8. Im happy with my strength gains so far.
    PROBLEM.....i have gyno from a past cycle, with lots of chest training and boxing it didnt go away, but seemed to be less apparent. But with this cycle, despite the anit-e's, my nipples are getting puffy again and (it might be in my mind) and the gyno is getting more pronounced. i have winny taht i was gonna throw in wks 8-12, do u think this will help? is it possible that some people are just soo susceptible to gyno that they get symptoms no matter what?

    thanks
    (PS - i dont wanna make it seem as tho i wear a bra, and not many people notice it me but me, but still...)

  2. #2
    cuban1983 is offline Junior Member
    Join Date
    May 2003
    Location
    Miami
    Posts
    101
    bump

  3. #3
    BigGreen's Avatar
    BigGreen is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    12,000 feet above it all
    Posts
    4,453
    with that much dex and nolva I would think you would possibly be able to lay claim to the most gyno prone guy on the planet if it's actually progressing and not just mental. Are you certain the liquidex is good? It's cheap and abundant but nevertheless, I have heard of it being faked (hell, it's relatively easy to fake...just some everclear). Also, and i'm not certain how accurate a statement this is, so you may want to ask some more informed individuals, but I've also heard that liquidex does not respond well to heat in that even being stored in the kitchen with an oven in use frequently can be enough in some instances. I'm not sure I buy that, but I know i've heard it so it's worth at the very least considering.

    However, I can't help but think that it's in your mind. Between that much nolva and the dex I can't see how it would be able to progress.

  4. #4
    cuban1983 is offline Junior Member
    Join Date
    May 2003
    Location
    Miami
    Posts
    101
    Big Green you are the man. I hope its in my mind....also, my body fat has gone up a bit so it could possibly be just fat depositts. Ill have to wait till i try cutting down to see if that helps.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •